Volume 11, Number 1
Previous Issue Next Issue

Ya-guang Yang

J. Comp. Math., 11 (1993), pp. 1-6

Preview Full PDF 460 1768 Abstract

Shu-fang Xu

J. Comp. Math., 11 (1993), pp. 7-19

Preview Full PDF 398 1653 Abstract

Ping-wen Zhang

J. Comp. Math., 11 (1993), pp. 20-36

Preview Full PDF 369 1696 Abstract

Ben-yu Guo & Wei Huang

J. Comp. Math., 11 (1993), pp. 37-49

Preview Full PDF 441 1730 Abstract

Hong-yuan Zha

J. Comp. Math., 11 (1993), pp. 50-62

Preview Full PDF 397 1719 Abstract

Jin-ping Zeng

J. Comp. Math., 11 (1993), pp. 73-76

Preview Full PDF 384 1686 Abstract

Guo-liang Xu & Guo-zhong Zhuang

J. Comp. Math., 11 (1993), pp. 77-86

Preview Full PDF 384 1636 Abstract

Muhammad Aslam Noor

J. Comp. Math., 11 (1993), pp. 87-96

Preview Full PDF 375 1653 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard